# SDR AALA202402197727

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 30,239 hours, 9,582 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY AISLE LIGHT AT ROWS 25 AND 24 ABC DO NOT ILLUMINATE. REPAIRED HARNESS 7261VC7-A.
